MathSciNet Relay Station
MathSciNet bibliographic data
MR2923029 39A06 (39A22)
Diblík, Josef; Schmeidel, Ewa On the existence of solutions of linear Volterra difference equations asymptotically equivalent to a given sequence. Appl. Math. Comput. 218 (2012), no. 18, 9310–9320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement